Alert archive / Utah / Frost Advisories in 2007
Frost Advisory 1, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this frost advisory at Sep 24, 2007, 12:18 PM MDT. It took effect at Sep 25, 2007, 12:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 24, 2007, 12:18 PM MDT (18:18 UTC)
- In effect from
- Sep 25, 2007, 12:00 AM MDT
- Expired
- Sep 25, 2007, 9:00 AM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 241818 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1218 PM MDT MON SEP 24 2007 UTZ001-011-014>016-250600- /O.NEW.KSLC.FZ.W.0001.070925T0600Z-070925T1500Z/ CACHE VALLEY/UTAH PORTION-WESTERN UINTA BASIN- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 1218 PM MDT MON SEP 24 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY. A COLD AIRMASS IS MOVING INTO UTAH FOLLOWING THE WEEKEND STORM. WITH CLEARING SKIES TONIGHT...MANY AREAS WILL EXPERIENCE THE FIRST BELOW FREEZING TEMPERATURES OF FALL. LOW TEMPERATURES ARE EXPECTED TO BE 25 TO 30 DEGREES WITHIN THE WARNING AREA. PEOPLE IN THE WARNING AREA SHOULD MAKE PREPARATIONS TO PROTECT OUTDOOR PLANTS...AS WELL AS EQUIPMENT SUCH AS BOATS AND CAMPERS...WHICH COULD BE DAMAGED BY FREEZING TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ UTZ002>005-012-013-020-250600- /O.NEW.KSLC.FR.Y.0001.070925T0600Z-070925T1500Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- CASTLE COUNTRY-SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- 1218 PM MDT MON SEP 24 2007 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT TUESDAY. AREAS OF FROST ARE EXPECTED LATE TONIGHT THROUGH TUESDAY MORNING AS TEMPERATURES DIP INTO THE LOWER TO MID 30S. PEOPLE IN THE ADVISORY AREA SHOULD MAKE PREPARATIONS TO PROTECT OUTDOOR PLANTS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
2 follow-up statements
000 WWUS75 KSLC 250543 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1143 PM MDT MON SEP 24 2007 UTZ001-011-014>016-251300- /O.CON.KSLC.FZ.W.0001.070925T0600Z-070925T1500Z/ CACHE VALLEY/UTAH PORTION-WESTERN UINTA BASIN- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 1143 PM MDT MON SEP 24 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY. A COLD AIRMASS ALONG WITH CLEAR SKIES OVERNIGHT WILL LEAD TO THE FIRST WIDESPREAD BELOW FREEZING TEMPERATURES OF THE FALL SEASON. LOW TEMPERATURES ARE EXPECTED TO BE 25 TO 30 DEGREES WITHIN THE WARNING AREA. PEOPLE IN THE WARNING AREA SHOULD MAKE PREPARATIONS TO PROTECT OUTDOOR PLANTS...AS WELL AS EQUIPMENT SUCH AS BOATS AND CAMPERS... WHICH COULD BE DAMAGED BY FREEZING TEMPERATURES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ UTZ002>005-012-013-020-251300- /O.CON.KSLC.FR.Y.0001.070925T0600Z-070925T1500Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- CASTLE COUNTRY-SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- 1143 PM MDT MON SEP 24 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT TUESDAY. AREAS OF FROST ARE EXPECTED LATE TONIGHT THROUGH TUESDAY MORNING AS TEMPERATURES DIP INTO THE LOWER TO MID 30S. PEOPLE IN THE ADVISORY AREA SHOULD MAKE PREPARATIONS TO PROTECT OUTDOOR PLANTS. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 251102 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 502 AM MDT TUE SEP 25 2007 UTZ001-011-014>016-251500- /O.CON.KSLC.FZ.W.0001.000000T0000Z-070925T1500Z/ CACHE VALLEY/UTAH PORTION-WESTERN UINTA BASIN- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- 502 AM MDT TUE SEP 25 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. THIS WARNING COVERS THE CACHE VALLEY...THE WESTERN UINTA BASIN... THE SANPETE AND SEVIER VALLEYS...AND THE WEST CENTRAL AND SOUTHWEST VALLEYS. CLEAR SKIES OVERNIGHT HAVE ALLOWED TEMPERATURES TO DIP TO NEAR OR BELOW FREEZING IN THESE AREAS. FINAL OVERNIGHT LOWS ARE EXPECTED TO RANGE FROM THE UPPER 20S TO LOWER 30S. TEMPERATURES WILL WARM BACK ABOVE FREEZING BY 900 AM. PEOPLE IN THE WARNING AREA SHOULD ALREADY TAKEN PRECAUTIONS TO PROTECT OUTDOOR PLANTS...AS WELL AS RECREATIONAL EQUIPMENT SUCH AS BOATS AND CAMPERS... WHICH COULD BE DAMAGED BY FREEZING TEMPERATURES. $$ UTZ002>005-012-013-020-251500- /O.CON.KSLC.FR.Y.0001.000000T0000Z-070925T1500Z/ NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- CASTLE COUNTRY-SAN RAFAEL SWELL-SOUTH CENTRAL UTAH- 502 AM MDT TUE SEP 25 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING. THIS ADVISORY COVERS THE WASATCH FRONT...THE GREAT SALT LAKE DESERT AND MOUNTAINS...CASTLE COUNTRY...THE SAN RAFAEL SWELL AND THE SOUTH CENTRAL VALLEYS. LOCAL FROST IS EXPECTED IN THESE AREAS THROUGH ABOUT 800 AM AS TEMPERATURES DIP INTO THE LOWER TO MID 30S IN THE NORMALLY COLDER SPOTS. ALTHOUGH TEMPERATURES ARE NOT EXPECTED TO GET QUITE COLD ENOUGH TO DAMAGE RECREATIONAL VEHICLES OR BOATS...PRECAUTIONS TO PROTECT OUTDOOR PLANTS SHOULD HAVE ALREADY BEEN TAKEN. TEMPERATURES WILL BEGIN TO WARM BACK UP AFTER 800 AM. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this frost advisory went out at Sep 24, 9:35 AM MDT, 2 hours 43 minutes earlier.
Area forecast discussion, Sep 24, 9:35 AM MDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 935 AM MDT MON SEP 24 2007 .SYNOPSIS...A COLD UPPER LOW WILL MOVE THROUGH THE REGION TODAY. DRY CONDITIONS WITH SEASONAL TEMPERATURES WILL RETURN BY MIDWEEK. && .DISCUSSION...COLD CORE OF THE UPPER LOW IS OVER THE GREAT SALT LAKE THIS MORNING WITH CONVECTIVE SHOWERS FORMING ACROSS NORTHERN UTAH. THE LOW WILL SLOWLY MOVE EAST TO NORTHERN COLORADO TONIGHT. CLEARING SKIES TONIGHT WILL RESULT IN AREAS OF FROST AND FREEZE. WILL UPDATE LATE THIS MORNING TO ISSUE THOSE HIGHLIGHTS. WARMER SOUTHWEST FLOW RETURNS BY THURSDAY. && .AVIATION...INSTABILITY SHOWERS UNDER THE COLD POOL ALOFT ASSOCIATED WITH THE UPPER LOW WILL CONTINUE TO IMPACT THE KSLC TERMINAL THROUGH ABOUT 22Z THIS AFTERNOON. THESE SHOWERS WILL KEEP CIGS BELOW 6000 FT ALTHOUGH VFR CONDITIONS SHOULD PREVAIL. BOTH CIGS AND VSBYS COULD BRIEFLY DIP INTO THE MVFR RANGE IN THE HEAVIER SHOWERS AND THERE WILL CONTINUE TO BE A SLIGHT CHANCE OF A THUNDERSTORM THROUGH ABOUT 20Z. WINDS SHOULD STAY GENERALLY OUT OF THE NORTHWEST BUT DIRECTIONS COULD BE ERRATIC NEAR THE SHOWERS. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SNOW ADVISORY UNTIL NOON MONDAY FOR UTZ008-UTZ009-UTZ010-UTZ517. WY...NONE. && GIBSON/WILENSKY FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 24, 4:11 AM MDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 411 AM MDT MON SEP 24 2007 UTZ001>016-019>021-517-518-WYZ021-251100- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 411 AM MDT MON SEP 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH ALONG WITH FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A COLD STORM SYSTEM WILL MOVE ACROSS THE REGION THIS MORNING...BRINGING ACCUMULATING SNOWS TO THE HIGHER TERRAIN OF NORTHERN AND CENTRAL UTAH. ADDITIONAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED ACROSS THIS AREA...AND A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON. TEMPERATURES ARE EXPECTED TO DIP INTO THE 30S ACROSS MOST VALLEYS OF NORTHERN AND CENTRAL UTAH...WITH SOME LOCATIONS WITHIN THE CACHE VALLEY...WASATCH MOUNTAIN VALLEYS AND UINTA BASIN FALLING BELOW THE FREEZING MARK. FROST CAN BE EXPECTED ACROSS MOST NORTHERN AND CENTRAL UTAH VALLEYS TONIGHT...WHICH MAY DAMAGE SENSITIVE PLANTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WARMING TREND IS EXPECTED THROUGH THE REMAINDER OF THE WEEK ACROSS THE REGION...WITH TEMPERATURES RETURNING NEAR NORMAL. THE NEXT COLD FRONT IS EXPECTED TO REACH THE AREA FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 9:29 PM MDT | Snow Advisory | SLC | 15 hr | |
| Sep 24, 12:18 PM MDT | Freeze Warning | SLC | 21 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.